| Catalog Number |
1804350-28 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mid circumflex with mild tortuosity and no calcification.The 3.5x28mm xience skypoint stent delivery system (sds) was inspected and prepared per instructions for use (ifu).The sds was loaded onto the guide wire advancing to the target lesion without resistance when it was realized that the stent was missing.Fluoroscopy showed no stent was in the anatomy and the physician thinks the stent dislodged prior to loading onto the guide wire.The stent was not found on the table or the floor.Another 3.5x38mm xience skypoint stent was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported stent dislodgement.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mid circumflex with mild tortuosity and no calcification.The 3.5x28mm xience skypoint stent delivery system (sds) was inspected and prepared per instructions for use (ifu).The sds was loaded onto the guide wire advancing to the target lesion without resistance when it was realized that the stent was missing.Fluoroscopy showed no stent was in the anatomy and the physician thinks the stent dislodged prior to loading onto the guide wire.The stent was not found on the table or the floor.Another 3.5x38mm xience skypoint stent was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.Subsequent to the initially filed report, it was found during device analysis that the device had been inflated.The account confirmed the device was inflated when it reached the lesion and that is when it was noted that the stent was not on the balloon.No additional information was provided.